Transition probability bounds for the stochastic stability robustness of continuous- and discrete-time Markovian jump linear systems
Karan, Mehmet and Shi, Peng and Kaya, Yalcin (2006) Transition probability bounds for the stochastic stability robustness of continuous- and discrete-time Markovian jump linear systems. Automatica, 42 (12). pp. 2159-2168. ISSN 0005-1098Full text for this resource is not available from the Research Repository.
This paper considers the robustness of stochastic stability of Markovian jump linear systems in continuous- and discrete-time with respect to their transition rates and probabilities, respectively. The continuous-time (discrete-time) system is described via a continuous-valued state vector and a discrete-valued mode which varies according to a Markov process (chain). By using stochastic Lyapunov function approach and Kronecker product transformation techniques, sufficient conditions are obtained for the robust stochastic stability of the underlying systems, which are in terms of upper bounds on the perturbed transition rates and probabilities. Analytical expressions are derived for scalar systems, which are straightforward to use. Numerical examples are presented to show the potential of the proposed techniques.
|Uncontrolled Keywords:||ResPubID18815, Markovian jump systems, parameter uncertainty, robustness, stochastic stability|
|Subjects:||FOR Classification > 0906 Electrical and Electronic Engineering
FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
|Date Deposited:||27 Apr 2012 00:36|
|Last Modified:||27 Apr 2012 00:36|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||75 - View on Scopus|
Repository staff only